# SDR CHQA200800094

- Difficulty date: May 14, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N639BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7313
- Aircraft time: 19,663 hours, 16,875 cycles
- Engine: Ge CF343B1
- Engine time: 19,465 hours, 16,475 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 855D1009
- Part serial: 1059A
- Condition: Faulted
- Location: Te Flaps
- Part time: 159 hours, 110 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5569, IAH TO LBB.  ON APPROACH, THE FLAP HANDLE WAS SELECTED TO 8 DEGREES AND THE CREW RECEIVED A FLAP FAIL MESSAGE ON EICAS WITH NO FLAP MOVEMENT.  THE FLIGHT CREW ABORTED THE APPROACH TO RUN THROUGH THE APPROPRIATE QRH CHECKLISTS.  AFTER RUNNING THROUGH THE PROPER CHECK LISTS, THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT ACCORDING TO THE APPROPRIATE FIM TASKS AND RECORDED THE FECU FAULT LOG CONTENTS AND APPLICABLE INFORMATION.  THE FLAP SYSTEM WAS RESET PER THE FIM AND THE FLAP SYSTEM OPERATED NORMALLY. ENGINEERING RELEASED DOCUMENTATION TO TROUBLESHOOT THE LEFT HAND BRAKE POSITION SENSING UNIT DUE TO STORED CODES IN THE FECU AT THE NEXT MAINTENANCE VISIT.
